# SDR ASAA2018012623301

- Difficulty date: January 26, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 41,715 hours, 12,364 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Light
- Condition: False Activation
- Location: Speed Trim
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SPEED TRIM FAIL LIGHT ILLUMINATED BRIEFLY DURING DESCENT, THEN EXTINGUISHED.  ACFT GROUNDED.  ACCOMPLISHED DFCS BITE LIBRARY TEST 32, ALL SURFACE TESTS PASSED.
